World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Geometric Methods in Modern Physics cover

Volume 11, Issue 03 (March 2014)

No Access
Octonionic ternary gauge field theories revisited
  • 1450013

https://doi.org/10.1142/S0219887814500133

No Access
On spacelike curves in hyperbolic space times sphere
  • 1450014

https://doi.org/10.1142/S0219887814500145

No Access
Stability of bi-θ-derivations on JB*-triples: Revisited
  • 1450015

https://doi.org/10.1142/S0219887814500157

No Access
Gauge invariant composite fields out of connections, with examples
  • 1450016

https://doi.org/10.1142/S0219887814500169

No Access
Hamiltonian formulation for mechanical systems with nonholonomic constraints
  • 1450017

https://doi.org/10.1142/S0219887814500170

No Access
The Gribov phenomenon in flat and curved spaces
  • 1450018

https://doi.org/10.1142/S0219887814500182

No Access
Conformal gravity with electrodynamics for fermion fields and their symmetry breaking mechanism
  • 1450019

https://doi.org/10.1142/S0219887814500194

No Access
Module parallel transports in fuzzy gauge theory
  • 1450021

https://doi.org/10.1142/S0219887814500212

No Access
Holomorphic curvatures of twistor spaces
  • 1450022

https://doi.org/10.1142/S0219887814500224

No Access
Mechanical systems in the generalized Lie algebroids framework
  • 1450023

https://doi.org/10.1142/S0219887814500236

No Access
Observer-dependent optical properties of stationary axisymmetric spacetimes
  • 1450024

https://doi.org/10.1142/S0219887814500248

No Access
Curvature properties of Gödel metric
  • 1450025

https://doi.org/10.1142/S021988781450025X